# SDR DALA2022011000160

- Difficulty date: January 7, 2022
- Submitted: January 10, 2022
- Operation: Air carrier
- Aircraft: N397DA
- Make and model: Boeing 737832
- Aircraft serial: 30537
- Aircraft time: 62,058 hours, 29,052 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2078345) DURING INSPECTION FOUND LOOSE FILLER ON FUSELAGE CUT OUT AT EXTERNAL POWER RECEPTACLE. EGPR DOUBLER ON CUT OUT AT EXTERNAL POWER RECEPTACLE WAS REPAIRED PER ETI-37-21-539 REV. 2 AND ERA 596460-14 REV. ORIGINAL.
